Discussions that mention cozaar

Acid Reflux / GERD board


I bet that your back pain is due to the diovan. I had horrible back pain on both cozaar and benicar which are in the same class of meds. You might want to check with your Dr. about it.


This is only day three off of the prevacid, but I think I'm going to take it tonight - I really, really don't want to have that terrible shortness of breath feeling that I was having from the reflux. I have a follow-up with a sinus specialist in a few weeks at Northwestern University (Chicago) to try to get my sinus issues resolved.

All of these physical ailments are really wearing me down, I was supposed to start a new job this week, but I can hardly function with this back pain, so I had to call in sick before I even started which is not a good thing, LOL

I wonder why your breathing issues are happening again - do you have seasonal allergies?? I know that the ragweed is in full bloom where I live.

Take care

Susan